# SDR ASAA2021060735055

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 20,716 hours, 6,601 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL. GROUNDED - YES. INTITAL EVALUATION, R PACK WAS ILLUMINATED ON RECALL. PERFORMED PZTC BITE IAW B737-900 FIM 21-62 TASK 801. LIGHT ILLUMINATED RED FOR "THIS PACK - TCV" ON PZTC #2. CLEARED/GREEN ON VERIFY. PER FIM 21-62 TASK 831, NO FURTHER ACTION NECESSARY. R PACK LIGHT NO LONGER PRESENT ON RECALL.
